Schwarz problem for higher-order complex elliptic partial differential equations
No Thumbnail Available
Date
2008
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we investigate the solvability of a higher order elliptic differential equation with the Schwarz conditions on the unit disc of the complex plane.
Description
Celebi, Ahmet Okay/0000-0001-5256-1035; Aksoy, Umit/0000-0002-6014-1898
Keywords
Schwarz boundary value problem, singular integral equations, Fredholm alternative
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
19
Issue
6
Start Page
413
End Page
428